How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8396
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I have red blotches that look like a rash on my back kinda

Customer Question

I have red blotches that look like a rash on my back kinda on my sides. it does not itch and it has been there for a couple weeks now and sometimes the blotches will be red and stand out more and other times they almost dissapper. I haven't changed my diet or anything like that that would cause an allergic reaction so I don't know what it is
Submitted: 3 months ago.
Category: Health
Expert:  Dr. Hasan replied 3 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 3 months ago.

Can you send me a picture of it? You can send it as follows;

1. Click the paperclip icon

2. Click the Browse icon

3. Click the Browse button

4. Select your file and click Open

5. Click OK

6. Click Insert

7. Click Save Changes on this page

Regards

Customer: replied 2 months ago.
Here are some photos
Expert:  Dr. Hasan replied 2 months ago.

Thanks a lot for your input. I am sorry for the delay. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. As per pictures, the likely cause of your blotches is allergy. The other possible cause can be a fungal infection but as they come and go quickly, allergy is likely to be behind them. Don't worry; I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations you can try OTC tablet Benadryl twice daily and apply OTC 1% Hydrocortisone cream twice daily on the lesions. Do this for 2 weeks and hopefully you will start feeling better. If symptoms persist, see your doctor but I reassure you that there is nothing serious and you are going to be alright. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards